Breaking News

Haa! Man Tied Up While Behaving Strangely After Taking Tramadol In Lagos (See Photos)

A man had to be taken to a hospital after overdosing on Tramadol on Sunday in Lagos. The “science student” went berserk after taking excess of the opioid pain medication in a fruitless attempt to get high. He had to be restricted by being tied up by people around as he behaved strangely in public.

Water was poured on him and food (garri) given to him as those who tied him up did all they could to bring him back from the “excited state”.

According to an online user, the young man was later taken to the general hospital in Lagos where he was treated.





No comments

Amiloaded readers are solely responsible for their comments, Their comments does not represent the views of the admin.

We have a comment policy, if we find your comment insultive and not good for others to read, we will be forced to remove it.

Thanks.....keep commenting, we love them